A Case of The Contraceptive Patch CategoriesEducation · Monthly Boost

A Case of The Contraceptive Patch

Happy belated new year everyone,

With the new year and post festive season detoxing, I wanted to share on how a personalised detox programme can just ramp up your health to another level without the cravings and ‘starving yourself to be good’ mind set. So have a read and get in touch if you are interested.

28 year old Lydia presented with fatigue that resulted being in bed most weekends. This allowed her time to recover from the week’s work to get back to work on Monday again, apart from the days her migraines occurred when she would be bed ridden for the whole day. Her symptoms started 14 months before I saw her.

Her Symptoms

  • Debilitating migraines
  • Acne
  • Bloating
  • Water retention
  • Lows and highs (to the point some days she felt she was losing herself)
  • Hopelessness
  • IBS
  • Constant nausea

It came to light that her symptoms started two years after having the contraceptive patch. From their own experience, several of her colleagues had suggested the patch may be the cause, but she was not convinced. Why? Basically because she had the patch for 2 years, why would she get the side effects now?

Eventually she had the patch removed to try all that she could to help herself. Her symptoms continued to deteriorate and she was refused another contraceptive patch. Her  doctor knew of her  breast cancer family history and suggested that she re-think her options. She was later, referred to me by her boss who was a previous client at the clinic.

When Lydia came to see me, she had started a ‘sugar free detox’ and began to drink a lot more water. Her symptoms had slightly improved, the nausea had gone but the bloating was worse. She was still experiencing her debilitating migraines and feelings of hopelessness that left her feeling over whelmed and alone.

We started with a detox for the contraceptive patch. This lasted longer than anticipated as her system was very sensitive to the process. Homeo-botannicals (herbs at a very low potency to nourish and support her detox organs) were added to support her through the detox. Her symptoms had cleared by 90% once the detox had been completed.

She experienced a few migraines at the beginning of the detox for which two homeopathic remedies, bryonia and gelsenium, did the trick of arresting them.

She was prescribed Nat Mur as her constitutional homeopathic remedy at the 4th session. 3 months following her 4th session she came back in the first week of January.  Since finishing her last remedy, she has not had a single migraine, energy physically and mentally had improved dramatically and all symptoms cleared. This time she came in with her mother who wanted help with her menopausal symptoms.

You may just look at ‘detox’ in a totally different light. Not the kind of ‘avoid all dairy, meat, sugar and gluten kind with lots of juicing’ but the more personalised type that results in curative measures. Why not give it a try? Do you know anyone on medication who may have started experiencing new symptoms, or new symptoms having come off medication? These are signs of an over burdened detox system.

You may ask, why would someone who had the contraceptive patch start to experience ‘side effects’ two years later? All will be covered in the next blog but in the meantime you may find a previous blog on toxins here helpful.

For queries or bookings contact me here.

To health!

Khush

Share this:
Gravatar image
By